# SDR A6WA2019073046741

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,624 hours, 34,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN ON FINAL APPROACH, RECIEVED GEAR DIS  WRNING AFTER 6 SECONDS FROM DOWN SELECTION. RT MAIN GEAR SHOWED RED BOX UP. HYD TEMPS AND PRESSURE NORMAL NO OTHER ASSOCIATED MSGS DISPLAYED CONDUCTED GO AROUND, BROUGHT FLAPS TO 8 DEGREES LEFT GEAR SELECTED.
